# SDR SWIA2024050800310

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER FAN COWL INNER SKIN IS CHAFED AT THE OUTBOARD SIDE.   (C-CHECK RO 5/6/2024)   REMOVED DAMAGED OUTBOARD GUSSET P/N CN622-0333-203 FROM L/H UPPER FAN COWL, REF. CRJ700 SRM 51-42-13-001-001-A01 AND INSTALLED NEW OUTBOARD GUSSET P/N CN622-0333-203 ON L/H UPPER FAN COWL, REF. CRJ700 SRM 51-42-13-001-001-A01 & FAN COWL DOOR ASSEMBLY UPPER L/H / LOWER R/H DWG. CN622-0101, REV. J. FUNCTIONAL TEST GOOD COMPLIED WITH SKYCARD 51-900-1002-SKY
